My boyfriend and I had sex almost everyday sometimes twice in the same day last month for a week and he can in me every time time, three days later I took the plan b, this month my period was late. And now that I've have my period, I'm having these horrible stomach cramps and pains, and this milky, sticky stuff keep appearing in my underwear. I haven't really had a appetite, and been really tired. Can someone help me?
All symptoms of having taken plan B. I compiled this to answer many of your questions. https://www.drugs.com/answers/girls-worrying-pregnancy-read-1256466.html
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2014 • 2 answers
Posted 8 Nov 2015 • 1 answer
Posted 24 Mar 2016 • 1 answer
Posted 23 Aug 2016 • 1 answer
Posted 28 Sep 2017 • 1 answer